# SDR AALA202306134563

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 58,021 hours, 36,650 cycles
- System (JASC): 5200 · Doors
- Part: Reservoir
- Part number: 60592201
- Part serial: A17119
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 18,876 hours, 9,198 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL CAUTION LIGHT ILLUMUNATED. CIDS REPORT SHOWS RIGHT HAND EMERGENCY EXIT SLIDE BOTTLE PRESSURE LOW. REPLACED RIGHT HAND EMERGENCY EXIT DOOR SLIDE RESERVOIR BOTTLE PER AMM 25-62-46. AND CAUTION LIGHT / FAULT CLEAERED.
